# SDR DXTA200500995

- Difficulty date: September 29, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N977QS
- Make and model: Cessna 750
- Aircraft serial: 7500077
- Aircraft time: 6,316 hours, 4,016 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Vibration
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LANDING GEAR BUMP OCCURS REPEATEDLY DURING CLIMB.  PERFORMED GEAR BUMP TROUBLESHOOTING CHECKLIST IAW 750 MM 32-30-00.  ALL CHECKS GOOD.  PERFORMED NUMEROUS GEAR SWINGS, FAST AND SLOW.  COULD NOT DUPLICATE DISCREPANCY.  NO PREVIOUS HISTORY OF SQUAWK.  OPS CHECK GOOD.
